# SDR UIEA2018041900740

- Difficulty date: April 16, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 81,215 hours, 11,337 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Clamp
- Part number: BACC10GY450E
- Part serial: NSN
- Condition: Damaged
- Location: Apu Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU PNEUMATIC DUCT LEAKING AROUND CLAMPS.  REMOVED AND REPLACED THE APU PNEUMATIC DUCT CLAMP IAW AMM 49-53-01. OPS CHECKED NORMAL.
